# SDR HAIHEEA9227

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8590X
- Make and model: Bell 206L-3
- Aircraft serial: 51494
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Hangar Bracket
- Part number: 206033412123A
- Condition: Damaged
- Location: Tail Boom
- Component: 206033004143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VERTICAL LEG OF HANGER BEARING SUPPORT HAS A HOLE DRILLED THROUGH THE EDGE OF PART.
